Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of convex bodies


Author: Ethan D. Bolker
Journal: Trans. Amer. Math. Soc. 145 (1969), 323-345
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0256265-X
MathSciNet review: 0256265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Alexandrov, A theorem on convex polyhedra, Trudy Mat. Inst. Steklov. Sect. Math. 4 (1933), 87. (Russian)
  • [2] -, Zur Theorie der gemischten Volumina von Konvexen Körpern, II, Neue Ungleichungen zwischen den gemischten Volumina und ihre Anwendungen, Mat. Sb. 2 (1937), 1205-1238. (Russian)
  • [3] W. Blaschke, Vorlesungen über Differential-geometrie. Vol. II, Affine Differentialgeometrie, Springer-Verlag, Berlin, 1923.
  • [4] W. Blaschke, Kreis und Kugel, 2nd ed., de Gruyter, Berlin, 1956. MR 0077958 (17:1123d)
  • [5] W. Blaschke and K. Reidemeister, Über die Entwicklung der Affingeometrie, Jber Deutsch. Math.-Verein. 31 (1922), 63-82.
  • [6] E. Bolker, Functions resembling quotients of measures, Trans. Amer. Math. Soc. 124 (1966), 292-312. MR 0197671 (33:5834)
  • [7] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Ergebnisse der Mathematik, Vol. 3, Springer, Berlin, 1934. MR 0344997 (49:9736)
  • [8] J. J. Burckhardt, Über konvexe Körper mit Mittelpunkt, Viertlejschr. Natur. Ges. Zürich 85 (1940), 149-154. MR 0004986 (3:89e)
  • [9] G. D. Chakerian, Sets of constant relative width and constant relative brightness, Trans. Amer. Math. Soc. 129 (1967), 26-37. MR 0212678 (35:3545)
  • [10] G. Choquet, Mesures coniques, affines et cylindriques: Structure et opérations, C. R. Acad. Sci. Paris 266 (1968), 567-569. MR 0231169 (37:6724)
  • [11] -, Mesures coniques et affines invariants par isométries. Zonoformes, zonoèdres et fonctions de type negatif, C. R. Acad. Sci. Paris 266 (1968), 619-621. MR 0231170 (37:6725)
  • [12] H. S. M. Coxeter, The classification of zonohedra by means of projective diagrams, J. Math. Pures Appl. (9) 41 (1962), 137-156. MR 0141004 (25:4417)
  • [13] -, Regular polytopes, 2nd ed., Macmillan, New York, 1963. MR 0151873 (27:1856)
  • [14] N. Dunford and J. Schwartz, Linear operators. Part I. General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 1009162 (90g:47001a)
  • [15] H. G. Eggleston, Convexity, Cambridge Tracts in Math. and Math. Phys., no. 47, Cambridge Univ. Press, New York, 1958. MR 0124813 (23:A2123)
  • [16] W. Fenchel and B. Jessen, Mengenfunctionen und konvexe Körper, Det. Kgl. Danske Vid. Selsk. Math.-Fys. Medd. 3 (1938).
  • [17] W. J. Firey, The brightness of convex bodies, Technical Report No. 19, Department of Mathematics, Oregon State University, Corvallis, Oregon, 1965.
  • [18] -, Blaschke sums of convex bodies and mixed bodies, Proc. Colloq. on Convexity, (Copenhagen, 1965), Kobenhavns Univ. Mat. Inst., Copenhagen, 1967, pp. 94-101. MR 0220165 (36:3231)
  • [19] S. Gelbart, $ {L^1}$-unit balls and conical measures, Proc. Amer. Math. Soc. (to appear).
  • [20] B. Grünbaum, Projection constants, Trans. Amer. Math. Soc. 95 (1960), 451-465. MR 0114110 (22:4937)
  • [21] -, Convex polytopes, Wiley, New York, 1967. MR 0226496 (37:2085)
  • [22] P. R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. 54 (1948), 416-421. MR 0024963 (9:574h)
  • [23] -, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [24] C. S. Herz, A class of negative definite functions, Proc. Amer. Math. Soc. 14 (1963), 670-676. MR 0158251 (28:1477)
  • [25] S. Kakutani, Concrete representation of abstract (L)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523-537. MR 0004095 (2:318d)
  • [26] -, Concrete representation of abstract (M)-spaces (A characterization of the space of continuous functions), Ann. of Math. (2) 42 (1941), 994-1024. MR 0005778 (3:205g)
  • [27] R. P. Kaufman and N. W. Rickert, An inequality concerning measures, Bull. Amer. Math. Soc. 72 (1966), 672-676. MR 0193209 (33:1430)
  • [28] A. Liapounoff, Sur les fonctions-vecteurs complètement additives, Bull. Acad. Sci. URSS Ser. Math. 4 (1940), 465-478. (Russian) MR 0004080 (2:315e)
  • [29] J. Lindenstrauss, On the extension of operators with a finite-dimensional range, Illinois J. Math. 8 (1964), 488-499. MR 0169062 (29:6317)
  • [30] -, A short proof of Liapounoff's convexity theorem, J. Math. Mech. 15 (1966), 971-972. MR 0207941 (34:7754)
  • [31] J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in $ {\mathcal{L}_p}$ spaces and their applications, Studia Math. 29 (1968), 275-326. MR 0231188 (37:6743)
  • [32] N. Lindquist, Representations of central convex bodies, Thesis, Oregon State University, Corvallis, Oregon, 1968.
  • [33] A. E. Mayer, Grösste Polygone mit gegebenen Seitenvektoren, Comment. Math. Helv. 10 (1938), 288-301. MR 1509581
  • [34] H. Neumann, Beliebige Konvexe Polytope als Schnitte und Projectionen hoherdimensionaler Würfel, Simplizes und Masspolytope, Math. Z. 65 (1965), 91-103. MR 0078701 (17:1233e)
  • [35] R. E. A. C. Paley, Some theorems on abstract spaces, Bull. Amer. Math. Soc. 42 (1936), 235-240. MR 1563277
  • [36] C. M. Petty, Projection bodies, Proc. Colloq. on Convexity, (Copenhagen, 1965), Kobenhavns Univ. Mat. Inst., Copenhagen, 1967, pp. 234-241. MR 0216369 (35:7203)
  • [37] N. W. Rickert, The range of a measure, Bull. Amer. Math. Soc. 73 (1967), 560-563. MR 0209435 (35:333)
  • [38] -, Measures whose range is a ball, Pacific J. Math. 23 (1967), 361-371. MR 0222244 (36:5296)
  • [39] D. Rutovitz, Some parameters associated with finite-dimensional Banach spaces, J. London Math. Soc. 40 (1965), 241-255. MR 0190708 (32:8120)
  • [40] R. Schneider, Zu einem Problem von Shephard über die Projectionen konvexer Körper, Math. Z. 101 (1967), 71-82. MR 0218976 (36:2059)
  • [41] -, Über eine Integralgleichung in der Theorie der konvexen Körper, Math. Nachr. (to appear). MR 0275286 (43:1043)
  • [42] G. Schwarz, Variations on vector measures, Pacific J. Math. 23 (1967), 373-375. MR 0220894 (36:3946)
  • [43] Z. Semadeni, Generalizations of Bohr's theorem on Fourier series with independent characters, Studia Math. 23 (1963), 159-179. MR 0169001 (29:6256)
  • [44] G. C. Shephard, Decomposable convex polyhedra, Mathematika 10 (1963), 89-95. MR 0172176 (30:2398)
  • [45] -, Approximation problems for convex polyhedra, Mathematika 11 (1964), 9-18. MR 0172177 (30:2399)
  • [46] -, Polytopes with centrally symmetric faces, Canad. J. Math. 19 (1967), 1206-1213. MR 0221381 (36:4433)
  • [47] G. Choquet, Mesures coniques, affines et cylindriques, Instituto Nazionale di Alta Matematica, Symposia Matematica, Vol. II, Gubbio, 1968. MR 0261306 (41:5921)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0256265-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society